Korteweg-de Vries Institute for Mathematics

prof. dr. P.J.C. (Peter) Spreij

  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.35
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • P.J.C.Spreij@uva.nl
    T: 0205256070
    T: 0205255217


  • Gugushvili, S., van der Meulen, F., & Spreij, P. (2018). A non-parametric Bayesian approach to decompounding from high frequency data. Statistical Inference for Stochastic Processes, 21(1), 53-79. DOI: 10.1007/s11203-016-9153-1  [details] 


  • Mandjes, M., & Spreij, P. (2017). A note on the central limit theorem for the idleness process in a one-sided reflected Ornstein–Uhlenbeck model. Statistica Neerlandica, 71(3), 225-235. DOI: 10.1111/stan.12108 


  • Gugushvili, S., & Spreij, P. (2016). Posterior contraction rate for non-parametric Bayesian estimation of the dispersion coefficient of a stochastic differential equation. ESAIM-Probability and Statistics, 20, 143-153. DOI: 10.1051/ps/2016008  [details] 
  • Huang, G., Jansen, H. M., Mandjes, M., Spreij, P., & De Turck, K. (2016). Markov-modulated Ornstein-Uhlenbeck processes. Advances in Applied Probability, 48(1), 235-254. DOI: 10.1017/apr.2015.15  [details] 
  • Huang, G., Mandjes, M., & Spreij, P. (2016). Large deviations for Markov-modulated diffusion processes with rapid switching. Stochastic Processes and their Applications, 126(6), 1785-1818. DOI: 10.1016/j.spa.2015.12.005  [details] 
  • Mandjes, M., & Spreij, P. (2016). Explicit computations for some Markov modulated counting processes. In J. Kallsen, & A. Papapantoleon (Eds.), Advanced Modelling in Mathematical Finance: In Honour of Ernst Eberlein (pp. 63-92). (Springer Proceedings in Mathematics & Statistics; Vol. 189). Cham: Springer. DOI: 10.1007/978-3-319-45875-5_3 
  • Finesso, L., & Spreij, P. (2016). Factor analysis models via I-divergence optimization. Psychometrika, 81(3), 702-726. DOI: 10.1007/s11336-015-9486-5  [details] 


  • Gugushvili, S., van der Meulen, F., & Spreij, P. (2015). Nonparametric Bayesian inference for multidimensional compound Poisson processes. Modern Stochastics : Theory and Applications, 2(1), 1-15. DOI: 10.15559/15-VMSTA20  [details] 
  • Finesso, L., & Spreij, P. (2015). Approximation of Nonnegative Systems by Finite Impulse Response Convolutions. IEEE Transactions on Information Theory, 61(8), 4399-4409. DOI: 10.1109/TIT.2015.2443786  [details] 


  • Gugushvili, S., & Spreij, P. (2014). Consistent non-parametric Bayesian estimation for a time-inhomogeneous Brownian motion. ESAIM-Probability and Statistics, 18, 332-341. DOI: 10.1051/ps/2013039  [details] 
  • Gugushvili, S., & Spreij, P. (2014). Nonparametric Bayesian drift estimation for multidimensional stochastic differential equations. Lithuanian Mathematical Journal, 54(2), 127-141. DOI: 10.1007/s10986-014-9232-1  [details] 
  • Huang, G., Mandjes, M., & Spreij, P. (2014). Limit theorems for reflected Ornstein-Uhlenbeck processes. Statistica Neerlandica, 68(1), 25-42. DOI: 10.1111/stan.12021  [details] 
  • Huang, G., Mandjes, M., & Spreij, P. (2014). Weak convergence of Markov-modulated diffusion processes with rapid switching. Statistics & Probability Letters, 86, 74-79. DOI: 10.1016/j.spl.2013.12.013  [details] 
  • Klein, A., & Spreij, P. (2014). A block Hankel generalized confluent Vandermonde matrix. Linear Algebra and its Applications, 455, 32-72. DOI: 10.1016/j.laa.2014.05.002  [details] 
  • van Beek, M., Mandjes, M., Spreij, P., & Winands, E. (2014). Markov switching affine processes and applications to pricing. In M. Vanmaele, G. Deelstra, A. De Schepper, J. Dhaene, W. Schoutens, S. Vanduffel, & D. Vyncke (Eds.), Actuarial and Financial Mathematics Conference, Interplay between Finance and Insurance: February 6-7, 2014 (pp. 97-102). Brussel, België: Koninklijke Vlaamse Academie van België voor Wetenschappen en Kunsten. [details] 


  • Gugushvili, S., & Spreij, P. (2012). Parametric inference for stochastic differential equations: a smooth and match approach. Alea, 9(2), 609-635. [details] 
  • Klein, A., & Spreij, P. J. C. (2012). Transformed statistical distance measures and the fisher information matrix. Linear Algebra and its Applications, 437(2), 692-712. DOI: 10.1016/j.laa.2012.03.002  [details] 
  • Spreij, P., & Veerman, E. (2012). Affine diffusions with non-canonical state space. Stochastic Analysis and Applications, 30(4), 605-641. DOI: 10.1080/07362994.2012.684322  [details] 


  • Gugushvili, S., van Es, B., & Spreij, P. (2011). Deconvolution for an atomic distribution: rates of convergence. Journal of Nonparametric Statistics, 23(4), 1003-1029. DOI: 10.1080/10485252.2011.576763  [details] 
  • Leijdekker, V. J. G., Mandjes, M. R. H., & Spreij, P. J. C. (2011). Sample-path large deviations in credit risk. Journal of applied mathematics, 2011. DOI: 10.1155/2011/354171  [details] 
  • Leijdekker, V., & Spreij, P. (2011). Explicit computations for a filtering problem with point process observations with applications to credit risk. Probability in the Engineering and Informational Sciences, 25(3), 393-418. DOI: 10.1017/S0269964811000076  [details] 
  • Spreij, P., Veerman, E., & Vlaar, P. (2011). An affine two-factor heteroskedastic macro-finance term structure model. Applied Mathematical Finance, 18(4), 331-352. DOI: 10.1080/1350486X.2010.517664  [details] 
  • van Es, B., & Spreij, P. (2011). Estimation of a multivariate stochastic volatility density by kernel deconvolution. Journal of Multivariate Analysis, 102(3), 683-697. DOI: 10.1016/j.jmva.2010.12.003  [details] 
  • van Es, B., Spreij, P., & van Zanten, H. (2011). Nonparametric methods for volatility density estimation. In G. di Nunno, & B. Øksendal (Eds.), Advanced Mathematical Methods for Finance (pp. 293-312). (Springer for Research & Development). Berlin - Heidelberg: Springer. [details] 


  • Klein, A., & Spreij, P. (2010). Tensor Sylvester matrices and the Fisher information matrix of VARMAX processes. Linear Algebra and its Applications, 432(8), 1975-1989. DOI: 10.1016/j.laa.2009.06.027  [details] 
  • Finesso, L., Grassi, A., & Spreij, P. (2010). Approximation of stationary processes by hidden Markov models. Mathematics of control, signals, and systems, 22(1), 1-22. DOI: 10.1007/s00498-010-0050-7  [details] 
  • Finesso, L., Grassi, A., & Spreij, P. (2010). Two-step nonnegative matrix factorization algorithm for the approximate realization of hidden Markov models. In A. Edelmayer (Ed.), Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010), Budapest, Hungary (pp. 369-374). Eötvös Loránd University. [details] 


  • Klein, A., & Spreij, P. (2009). Matrix differential calculus applied to multiple stationary time series and an extended Whittle formula for information matrices. Linear Algebra and its Applications, 430(2-3), 674-691. DOI: 10.1016/j.laa.2008.09.019  [details] 
  • van Veelen, M., & Spreij, P. (2009). Evolution in games with a continuous action space. Economic Theory, 39(3), 355-376. DOI: 10.1007/s00199-008-0338-8  [details] 


  • van Es, B., Gugushvili, S., & Spreij, P. (2008). Deconvolution for an atomic distribution. Electronic Journal of Statistics, 2, 265-297. DOI: 10.1214/07-EJS121  [details] 
  • Finesso, L., Grassi, A., & Spreij, P. (2008). Approximation of the I-divergence between stationary and hidden Markov processes. In Proceedings of the 2008 International Workshop on Applied Probability (IWAP 2008) Compiègne, France: Université de Technologie de Compiègne. [details] 
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • No ancillary activities

edit contact information edit tabs